English  |  正體中文  |  简体中文  |  Items with full text/Total items : 16335/24215 (67%)
Visitors : 11499531      Online Users : 466
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    高師機構典藏 NKNUIR > 理學院 > 數學系 > 期刊論文 >  Item 987654321/23775
    Please use this identifier to cite or link to this item: http://ir.nknu.edu.tw/ir/handle/987654321/23775


    題名: Duality Theory for Optimization Problems with Interval-Valued Objective Functions
    Authors: 吳憲忠
    Hsien-Chung Wu;Ming-Hung Shu
    Keywords: Closed intervals;convex interval-valued functions;interval-valued Lagrangian function;interval-valued Lagrangian dual function;scalar (inner) product
    Date: 2010
    Issue Date: 2015-05-06 09:10:26 (UTC+8)
    Abstract: A solution concept in optimization problems with interval-valued objective functions, which is essentially similar to the concept of nondominated solution in multiobjective programming problems, is introduced by imposing a partial ordering on the set of all closed intervals. The interval-valued Lagrangian function and interval-valued Lagrangian dual function are also proposed to formulate the dual problem. Under these settings, the weak and strong duality theorems can be elicited. We show that there is no duality gap between the primal and dual problems under suitable assumptions for interval-valued functions.
    關聯: Journal of Optimization Theory and Applications / vol.144, P. 615-628
    Appears in Collections:[數學系] 期刊論文
    [數學系] 吳憲忠

    Files in This Item:

    File SizeFormat
    index.html0KbHTML471View/Open


    All items in NKNUIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback